# SDR FDEA202210042457

- Difficulty date: October 4, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT R3 DOOR AFT JAMB   LOWER WEB RIGHT HAND SIDE STATION 1305.25 LONGERON 27 RIGHT EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT R3 DOOR AFT JAMB LOWER WEB RIGHT   HAND SIDE STATION 1305.25 LONGERON 27 RIGHT EVALUATED AND FOUND REPAIRED IAW SRM   53-40-15-2R REPAIR 3 FIGURE 201. EO 1-5100-7-5001 B7 PART 1 TITLE : STRUCTURES - REPAIR   CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  10/5/2022
